MathSciNet Relay Station
MathSciNet bibliographic data
MR1224595 11L15 (11P05)
Wooley, Trevor D. Quasi-diagonal behaviour in certain mean value theorems of additive number theory. J. Amer. Math. Soc. 7 (1994), no. 1, 221–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement